MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.A (b)(6) patient reported multiple bent cannula issues, as the insulin was flowing freely with the pump and did multiple set changes, but still nothing was working.Moreover, when the set was changed, the cannula was found bent.However, after the patient woke up from a nap, trying not to vomit but experienced diabetic ketoacidosis due to another bent site.On (b)(6) 2019 (friday night), the patient was admitted in the intensive care unit, in full blown diabetic ketoacidosis.During hospitalization, the patient was put on an insulin drip, intravenous fluids (drug name unknown), had countless blood investigations, three intravenous, and more blood glucose tests.Further, the patient was doing well finally, enough to go back on the pump on the day of this report, dated (b)(6) 2019) and ate for the first time since early friday after inserting a new set and did a bolus.Reportedly, the patient was in the intensive care unit for three days and was still admitted at the time of this report ((b)(6) 2019).Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key9138403
Report Number3003442380-2019-01824
Device Sequence Number3123209
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date10/01/2019
Patient Sequence Number1